| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device failed to deliver a shock.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The electronic records of the device were downloaded for further investigation.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.The electronic records of the device were reviewed by stryker product analysis center (pac).The electronic record for the event date shows that the device did not detect the qrs complex in order to deliver defibrillation therapy.The lp15 monitor/defibrillator operating instruction, synchronized cardioversion procedure states "observe the ecg rhythm and confirm that the sense marker appears near the middle of each qrs complex.".The pac technician found no issue with the device.Therefore, the root cause of the reported issue was traced to training.
Event or Problem Description